Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 15, Pages 755-762
http://dx.doi.org/10.1155/S0161171204310392

Quaternionic representation of the moving frame for surfaces in Euclidean three-space and Lax pair

Department of Mathematics, University of Texas – Pan American, Edinburg 78541-2999, TX, USA

Received 5 October 2003; Revised 20 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bracken, “Quaternionic representation of the moving frame for surfaces in Euclidean three-space and Lax pair,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 15, pp. 755-762, 2004. https://doi.org/10.1155/S0161171204310392.